MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD ALL PURPOSE URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD ALL PURPOSE URETHRAL CATHETER
Model Number 0094160
Medical Device Problem Codes Improper Chemical Reaction (2952); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Injury (2348); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the urethral catheter was tacky or very sticky on the insertion tip, and not smooth.The user found the same issue more often.Per follow up information received on 19jan2021, the user did not put lube on the catheter.In other catheter, the user found with the same issue and put lube on it, which was still tacky and caused injury to the patient.No medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per investigator evaluation, bd has determined that this mdr event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
BARD ALL PURPOSE URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11321987
Report Number1018233-2021-00476
Device Sequence Number16977975
Product Code KOD
UDI-Device Identifier00801741034039
UDI-Public(01)00801741034039
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0094160
Device Catalogue Number0094160
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;